# SDR CA120704012

- Difficulty date: June 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) NOSE OLEO LEAKING HYD FLUID AT LOWER GLAND NUT.
